# SDR F3LA2010111400551

- Difficulty date: November 13, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N905FR
- Make and model: Airbus A319-111
- Aircraft serial: 153
- Aircraft time: 31,147 hours, 15,347 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: R2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

F/A REPORT DOOR 2R, "CABIN PRESS" LIGHT CYCLING/FLASHING, NOTE : LEVELED OFF AT 10K, CHECKED "DOOR" SLIDE AT 2R SHOWED DISARMED: P"PRESS" PG SHOWED NORMAL. PRESS & DIFF UPON LANDING "CABIN PRESSURE" IT WENT OUT AND 2R SHOWED ARMED.  MEL REF 52-70-02A F/A REPORTS "SLIDES DISARMED" LIGHT FLASHING ON THE F/A PANEL.  NOTE SLIDES ALL ARMED PRIOR TO TAKE OFF.  SLIDE AT 2R SHOWED DISARMED AND AFTER TAKE OFF SLIDE SHOWED ARMED AFTER LANDING.  CORRECTED ACTION MEL REF 25-60-03A.
